MAUDE Adverse Event Report: HOLOGIC INCORPORATED PANTHER INSTRUMENT; IN-VITRO DIAGNOSTICS

HOLOGIC INCORPORATED PANTHER INSTRUMENT; IN-VITRO DIAGNOSTICS
Catalog Number 902615
Health Effect - Clinical Codes Burn(s) (1757); Blurred Vision (2137)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) (customer) reported that one of their operators ((b)(6)) had splashed bleach into one of her eyes on.It happened when the operator was making bleach solution to clean panther work surface areas.The operator was not wearing any eye protective glasses or goggles.The operator washed her eye with water and then went to seek medical attention.The bleach had burned the outer layer of her affected eye and her vision has been blurry.The doctor has instructed the operator to wear goggles until the eye has healed and was given medical leave.

Brand Name
PANTHER INSTRUMENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
HOLOGIC INCORPORATED
10210 genetic center drive
san diego CA 92121
MDR Report Key7067728
Report Number2024800-2017-00027
Device Sequence Number13678742
Product Code LSL
UDI-Device Identifier15420045504141
UDI-Public15420045504141
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number902615
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/29/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;